Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has diarrhea. Advised ORS pediatric and Conensal powder. Any solution?

Our baby was having pnenumonia and for that he was admitted to hospital and there he was given injecation and then after 5 days he was back home with one antibotic C-Tax-O . He was also given crocin for temperture and Locof for cough . Now he is having diarrhoea. the doctor has advised to given ORS paediatric and another conensal power for three days and today is 2nd day. Any solution to stop this diarrhoea.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Diarrhea - May be antibiotic induce. So no need to worry.
Antibiotic course will complete gradually loos motion also subside.

In Diarrhea important thing is watch for Dehydration grade. (low urine out put,sunken eyes, tear less, drowsiness, Lethargic etc)
keep her/ him Hydrate.

I would advice:
1.Give plenty of water(1/2 liter water+ 4 tsf sugar+ 1/2 tsf salt) Or ORS
2.Apple juice, Tea, Pomegranate juice, Coconut water, Butter milk, Rice Kanjee, Arrowroot Kanjee etc
3. Proper hygiene.
4 Avoid out side food.

Thanks :
"I Wish She/He will Recover Soon "
Regards Dr. Sagar Mhatre

Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor